# SDR IPXA2021101074795

- Difficulty date: October 1, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 20,899 hours, 12,868 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Shroud
- Part number: 5724018822800
- Condition: Cracked
- Location: Lh Wing Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300LH WING SKIN PANEL FWD OF 35 SPOILER HAS APPROX 2-2.5 INCH CRACKACCOMPLISHED SKIN PARTIAL REPLACEMENT REPAIRED PER SRM 57-51-12 PARAGRAPH 4G FIG 207
